Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 102 of 108 found articles
 
 
  Translational packing of arbitrary polytopes
 
 
Title: Translational packing of arbitrary polytopes
Author: Egeblad, Jens
Nielsen, Benny K.
Brazil, Marcus
Appeared in: Computational geometry
Paging: Volume 42 (2009) nr. 4 pages 20 p.
Year: 2009
Contents:
Publisher: Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 102 of 108 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands